Web Results

forums.webmd.com/3/cholesterol-management-exchange/forum/223

And I would agree that statin induced myopathy may be under reported. To the best of my knowledge, there is no magic bullet to correct statin induced myopathy. This is a relatively new problem since statins were introduced in 1987. Most people get better right after stopping the statin, however thats not the case for everyone.

jamanetwork.com/journals/jamainternalmedicine/fullarticle/766834

We hypothesized that statin-associated myopathy is self-limited, with a benign clinical outcome, based on similar outcomes among patients in our own practices. We initiated a retrospective study to investigate the time course, severity, and clinical outcomes of patients experiencing statin-associated myopathy at a single medical center.

www.inspire.com/.../womenheart/discussion/recovering-from-statin-induced-myopathy

If you search statins and myopathy or neuropathy (in the Find it box) on this site you will find more discussions than you could ever get through on statins and muscle pain. But to make this short, it can take a long time to recover from statin use, especially depending on how long you were on the statins. It is not necessarily instant recovery.

www.livestrong.com/.../554529-how-to-strengthen-the-leg-muscles-damaged-by-statins

Statins are one of the most common and effective medications used to lower cholesterol. In fact, millions of Americans take them each day. Most have no issues, but some people report muscle pain and weakness while on the drug. These symptoms can be an indication of myopathy and muscle damage.

www.pharmaceutical-journal.com/files/rps-pjonline/pdf/cp200907_learninglight...

myopathy. Small-scale research has been undertaken to identify the role of coenzyme Q10 as a treatment for myopathy, with some positive results.10 Nonetheless, further study is required before this can be recommended as a routine treatment. Summary Statins are a widely prescribed and predominantly safe group of drugs for cholesterol lowering ...

www.ncbi.nlm.nih.gov/pmc/articles/PMC4650909

Statins lower the concentration of low-density lipoproteins (LDL) and thereby lessen the rate of cardiovascular events; the size of this effect depends on the extent of lowering of the LDL cholesterol concentration. Muscle symptoms are a clinically relevant side effect of statin treatment.

www.uptodate.com/contents/statin-myopathy

Rechallenging Statin Therapy in Veterans With Statin-Induced Myopathy Post Vitamin D Replenishment. J Pharm Pract 2017; 30:521. Khayznikov M, Hemachrandra K, Pandit R, et al. Statin Intolerance Because of Myalgia, Myositis, Myopathy, or Myonecrosis Can in Most Cases be Safely Resolved by Vitamin D Supplementation.

drmicozzi.com/the-science-of-statin-recovery

The science of statin recovery. Posted on September 30, 2013 by Dr. Micozzi. In my Daily Dispatch articles, I often report on the dangers of cholesterol-lowering statin drugs. And last month, I told you about how statins can cause severe nutritional deficiencies, muscle damage, and even cognitive problems. Following that report, a concerned ...

www.healthline.com/health/what-is-statin-induced-myopathy-or-muscle-pain

If you begin to show symptoms of muscle myopathy after starting statin therapy, talk to your doctor or physician as soon as possible. ... If rhabdomyolysis is the culprit, statin treatment will be ...

www.patientslikeme.com/conditions/statin-induced-myopathy

Statin-induced myopathy: Find the most comprehensive real-world symptom and treatment data on statin-induced myopathy at PatientsLikeMe. 22 patients with statin-induced myopathy experience fatigue, pain, depressed mood, anxious mood, and insomnia and use Cannabidiol and Cannabis to treat their statin-induced myopathy and its symptoms.